# SDR IPXA2014082984103

- Difficulty date: August 6, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 33,347 hours, 15,273 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10S2, LOWER WING TO BODY FAIRING TEE FITTING HAS CORROSION BS 1060 BETWEEN LBL 18 - 44, FWD OF MLG W/W DOORS.  INSTALLED NEW TEE FITTING AND REPAIR ANGLES IAW SRM 51-40-02-0G AND SRM 51-70-12-0G, STEP 8 & 9.
